# SDR AALA2019101439001

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 56,065 hours, 23,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CABIN MEGAPHONE WAS MISSING VOLUME CONTROL COVER. MAINTENANCE REPLACED MEGAPHONE IAW AMM 25-64-00.
